Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest OnlyJoe

Minocycline red marks

Guest OnlyJoe

Im doing 6months of mino, ive improved 90% and only have 1-2 active pimples at one time, im currently half way through my forth month and have nice smooth skin but it is very red. ive heard mino can delay the healing process and im now wondering if my skin will be better off if i came off the drug to allow my skin to heal quicker.

Good idea/Bad idea?

Thanks, joe

Share this post


Link to post
Share on other sites
Im doing 6months of mino, ive improved 90% and only have 1-2 active pimples at one time, im currently half way through my forth month and have nice smooth skin but it is very red. ive heard mino can delay the healing process and im now wondering if my skin will be better off if i came off the drug to allow my skin to heal quicker.

Good idea/Bad idea?

Thanks, joe

Share this post


Link to post
Share on other sites

I took 4 months of minocycline, then havent had any up to now. It got better in the first few weeks of me not taking it but now it is coming back, and im going docs tomorrow for some more. My advice would be take what you have been given then go to the docs#derm to see what they say. good luck!

Share this post


Link to post
Share on other sites

joe, are you using any topicals? I decided to quit mino a few days ago; I've been taking it for 3 years now. Every time I want to quit, I get a cyst and end up taking it again. Hopefully this time everything will be cool.

Share this post


Link to post
Share on other sites

I'm back at docs tomorrow and hes probably going to give me another batch. But id rather take it and look better and feel crap.

Share this post


Link to post
Share on other sites
Guest OnlyJoe
joe, are you using any topicals? I decided to quit mino a few days ago; I've been taking it for 3 years now. Every time I want to quit, I get a cyst and end up taking it again. Hopefully this time everything will be cool.

Share this post


Link to post
Share on other sites

i was on mino for 3 months. I also cleared up well but my face looked a lot worse than it was because i had a lot of redness in my face and a slew of red marks that neevr seemed to heal. i dropped the mino and now my face is back to its nor mal color and the red marks that never faded over the 3 month course, faded in 2 weeks. I am now just using topicals.

Share this post


Link to post
Share on other sites
Guest OnlyJoe
i was on mino for 3 months. I also cleared up well but my face looked a lot worse than it was because i had a lot of redness in my face and a slew of red marks that neevr seemed to heal. i dropped the mino and now my face is back to its nor mal color and the red marks that never faded over the 3 month course, faded in 2 weeks. I am now just using topicals.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×